# SDR CALA2025070906405

- Difficulty date: July 7, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N44522
- Make and model: Airbus A321-271NX
- Aircraft serial: 12204
- Aircraft time: 1,795 hours, 664 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Acoustic Liner
- Condition: Dented
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROBABLE BIRD STRIKE ON NOSE RADOMEWHILE PERFORMING VISUAL INSPECTION OF RADOME NO BIRDSTRIKE DAMAGE OR SIGNS OF IMPACT WAS FOUND TO RADOME.  WHILE PERFORMING WALK AROUND INSPECTION, SIGNS OF BIRDSTRIKE INJESTION WAS FOUND IN NR 1 ENGINE. DAMAGE WAS NOTED TO 5  OCLOCK AREA ON OGV PLATFORMS. AND FEATHERS INSIDE STAGE 1 CORE VANES. DURING WALK-AROUND VISUAL INSPECTION FOUND SIGNS OF BIRD STRIKE AT LEFT WING NR 2 SLAT UPPER SURFACE AREA REF AMM TASK 05-51-14-200-803-A ACCOMPLISHED INSPECTION OF THE EXTERNAL AND INTERNAL SURFACE OF THE RADOME PER AMM TASK 05-51-14-200-803-A STEP 4 A. FOUND NO ORGANIC RESIDUE AND NO DAMAGE DURING DVI OF THE OUTER STRUCTURAL GUIDE VANE LINER FOUND 5 LINERS CRACK BETWEEN THE 6 AND 9'OCLOCK POSITION REMOVED 2 OF RHE 5 LINERS PARTS NIS IN MCO DURING NR 1 ENGINE VISUAL EXAMINATION PER AMM 72-00-00-210-807-A FOUND 2 DENTS AT FAN CASE REAR ACOUSTIC LINER AROUND 8 O'CLOCK POSITION ACCOMPLISHED #1 ENG VISUAL INSPECTION OF THE TURBINE EXHAUST CASE AND THE LOW PRESSURE TURBINE (LPT) 3RD-STAGE BLADES, FOUND NO DAMAGE DENTS WITHIN LIMITS PER AMM 72-21-01-220-801-A 2 LINERS REMOVED DUE TO MISSING MATERIAL, 3 LINERS HAVE CRACKS BEYOND LIMITS. ALL PLACED ON AOG ALONG WITH HARDWARE. THE FLIGHT CREW DID NOT REPORTED A COOKED BIRD SMELL IN THE COCKPIT OR CABIN, NO ENGINE SURGED OR STALLED AFTER THE BIRD STRIKE, THE ENGINE PARAMETERS DID NOT CHANGED. FOUND NO DAMAGE ON ANY OF THE FAN BLADES. REF AMM 72-00-00-210-807-A DURING VISUAITEM CLOSED ALL WORK ACCOMPLISHED
